# SDR AALA972050

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - FLT 1539 - DURING A RE-INSPECT OF PREVIOUS FUSELAGE SKIN DAMAGE OF A SCRATCH TWO FEET BELOW AFT RIGHT SERVICE DOOR.  PERFORMED EDDY CURRENT INSPECTION THAT REVEALED TWO SKIN CRACKS IN AREA.  ONE CRACK WAS A QUARTER INCH AND THE OTHER A .375 INCH CRACK.  PERFORMED SHEET METAL REPAIR PER SRM 53-00-01-2, 'FUSELAGE SKIN REPAIR, SMALL HOLE EXTERNAL REPAIR.'  REPAIR IS ALL RIGH TFOR A MAXIMUM OF 2500 FLIGHTS OR UNTIL NEXT SCHEDULED C-CHECK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
